Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals

On Khovanov's categorification of the Jones polynomial

Dror Bar-Natan

Algebraic & Geometric Topology 2 (2002) 337–370

DOI: 10.2140/agt.2002.2.337

Forward citations
M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of I–bundles over surfaces, Algebraic & Geometric Topology 4 (2004) 1177
D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geometry & Topology 9 (2005) 1443
S Gukov, A Schwarz, C Vafa, Khovanov-Rozansky Homology and Topological Strings, Letters in Mathematical Physics 74 (2005) 53
L Helme-Guizon, Y Rong, A categorification for the chromatic polynomial, Algebraic & Geometric Topology 5 (2005) 1365
M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebraic & Geometric Topology 4 (2004) 1211
M Mackaay, P Turner, Bar-Natan’s Khovanov homology for coloured links, Pacific Journal of Mathematics 229 (2007) 429
M Mackaay, P Vaz, The universal sl3–link homology, Algebraic & Geometric Topology 7 (2007) 1135
V O Manturov, The Khovanov complex for virtual links, Journal of Mathematical Sciences 144 (2007) 4451
T Ohtsuki, Problems on invariants of knots and 3–manifolds, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2004) 377
P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geometry & Topology 7 (2003) 225
P Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebraic & Geometric Topology 8 (2008) 101
A S Sikora, Skein theory for SU(n)–quantum invariants, Algebraic & Geometric Topology 5 (2005) 865
M Stošić, Homological thickness and stability of torus knots, Algebraic & Geometric Topology 7 (2007) 261
V Turaev, P Turner, Unoriented topological quantum field theory and link homology, Algebraic & Geometric Topology 6 (2006) 1069
P Turner, A spectral sequence for Khovanov homology with an application to (3,q)–torus links, Algebraic & Geometric Topology 8 (2008) 869
L Watson, Knots with identical Khovanov homology, Algebraic & Geometric Topology 7 (2007) 1389
B Webster, Khovanov–Rozansky homology via a canopolis formalism, Algebraic & Geometric Topology 7 (2007) 673
V N Yershov, A cyclic universe with colour fields, Central European Journal of Physics 7 (2009) 50